MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.5/20; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.5/20; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 393308
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro drug-eluting stent system could not pass the severely calcified lesion in the lad.
 
Additional Manufacturer Narrative
Corrected the event description.The wrong product was mentioned.The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation of the returned device showed no irregularities.The balloon is still well folded and its profile complies with the specification.Review of the production documentations confirmed that the instruments were manufactured according to specifications and passed all in-process and final inspections.Based on information provided the remaining lumen diameter in the target lesion was smaller than the crossing profile of the complaint instrument.The reported difficulty in lesion crossing is most likely related to the patients anatomy.
 
Event or Problem Description
The pantera pro could not pass the severely high calcified lesion in the lad.

Brand Name
PANTERA PRO 2.5/20
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8751258
Report Number1028232-2019-02693
Device Sequence Number16571191
Product Code LOX
UDI-Device Identifier07640130437128
UDI-Public07640130437128
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393308
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01194112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1